| Model Number |
KTCCNP41 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient went into tkr revision due to pain with the initial implant, found irregular wear and tear at odd places.
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Additional Manufacturer Narrative
Section h.6 has been updated since the investigation codes have changed due to new investigation completed.